# SDR FDEA202111262933

- Difficulty date: November 26, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 88,676 hours, 22,905 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT RIGHT HAND WING INBOARD FLAP LOWER SURFACE   INBOARD LOWER SEGMENT SKIN STATION XIFH 139. EXISTING REPAIR AT RIGHT HAND WING INBOARD FLAP LOWER SURFACE INBOARD LOWER   SEGMENT SKIN STATION XIFH 139 EVALUATED AND FOUND NOT REPAIRED IAW SRM 57-00-00-2R   FIGURE 205 REPAIR GENERAL. EA # 1-5750-T0365779 PART 1 TITLE : WING - FLIGHT SURFACES -   REPAIR ON RH WING INBD FLAP AFT SEGMENT LOWER SKIN TEE, XIFH 133.9 TO XIFH 147.3   ACCOMPLISHED. EO 1-5100-7-5001B6 PART 1 TITLE : STRUCTURES - REPAIR CATALOG - MD-11   REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
